Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On an inequality related to certain totally positive Green's functions


Author: Shmuel Friedland
Journal: Quart. Appl. Math. 44 (1986), 337-338
MSC: Primary 34B27
DOI: https://doi.org/10.1090/qam/856188
MathSciNet review: 856188
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. A. Day, Positive deflections of elastic beams, this journal.
  • [2] Samuel Karlin, Total positivity. Vol. I, Stanford University Press, Stanford, Calif, 1968. MR 0230102

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34B27

Retrieve articles in all journals with MSC: 34B27


Additional Information

DOI: https://doi.org/10.1090/qam/856188
Article copyright: © Copyright 1986 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website